MathSciNet Relay Station
MathSciNet bibliographic data
MR402769 57D30
Bott, R.; Shulman, H.; Stasheff, J. On the de Rham theory of certain classifying spaces. Advances in Math. 20 (1976), no. 1, 43–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement